# SDR SWAA2025072183181

- Difficulty date: June 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUT PLATES LOCATED OFSS697 INTERNAL CAVITY TRAILING EDGE AT RT WING   REPLACED RAIL NUT PLATES LOCATED OFSS697 INTERNAL CAVITY TRAILING EDGE AT RT WING IAW B737-700 SRM 51-40-02 AND DWG 112A4402 SHEET 13; REV-.
